# SDR DALA2015101006037

- Difficulty date: October 10, 2015
- Submitted: October 11, 2015
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 39,393 hours, 5,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE FAILED DEPLOYMENT TEST IAW 33-0525-8-0415.  REPLACED THE SLIDE.
